Author = Fang, Jin-Xuan
Number of Articles: 5
1. Boundedness of linear order-homomorphisms in $L$-topological vector spaces

Volume 12, Issue 3, May and June 2015, Pages 127-135

Hua-Peng Zhang; Jin-Xuan Fang


2. Boundedness and Continuity of Fuzzy Linear Order-Homomorphisms on $I$-Topological\\ Vector Spaces

Volume 11, Issue 1, January and February 2014, Pages 147-157

Jin Xuan Fang; Hui Zhang


3. ON LOCAL BOUNDEDNESS OF I-TOPOLOGICAL VECTOR SPACES

Volume 9, Issue 5, November and December 2012, Pages 93-104

Jin-Xuan Fang; Hui Zhang


4. LOCAL BASES WITH STRATIFIED STRUCTURE IN $I$-TOPOLOGICAL VECTOR SPACES

Volume 7, Issue 2, May and June 2010, Pages 83-93

Jin-Xuan Fang


5. L-FUZZY BILINEAR OPERATOR AND ITS CONTINUITY

Volume 4, Issue 1, March and April 2007, Pages 65-73

Cong-hua Yan; Jin-xuan Fang